留言板

尊敬的读者、作者、审稿人, 关于本刊的投稿、审稿、编辑和出版的任何问题, 您可以本页添加留言。我们将尽快给您答复。谢谢您的支持!

姓名
邮箱
手机号码
标题
留言内容
验证码

具有时滞的p-Laplacian方程非局部问题迭代正解的存在性

郑春华 刘文斌

郑春华, 刘文斌. 具有时滞的p-Laplacian方程非局部问题迭代正解的存在性[J]. 华南师范大学学报(自然科学版), 2013, 45(2). doi: 10.6054/j.jscnun.2013.01.004
引用本文: 郑春华, 刘文斌. 具有时滞的p-Laplacian方程非局部问题迭代正解的存在性[J]. 华南师范大学学报(自然科学版), 2013, 45(2). doi: 10.6054/j.jscnun.2013.01.004
Existence and Monotone Iteration of Positive Solutions for a Nonlocal Boundary Value Problem with Delay and p-Laplacian Operator[J]. Journal of South China normal University (Natural Science Edition), 2013, 45(2). doi: 10.6054/j.jscnun.2013.01.004
Citation: Existence and Monotone Iteration of Positive Solutions for a Nonlocal Boundary Value Problem with Delay and p-Laplacian Operator[J]. Journal of South China normal University (Natural Science Edition), 2013, 45(2). doi: 10.6054/j.jscnun.2013.01.004

具有时滞的p-Laplacian方程非局部问题迭代正解的存在性

doi: 10.6054/j.jscnun.2013.01.004
基金项目: 

国家自然科学基金资助项目;陕西工院科研项目

详细信息
    通讯作者:

    郑春华

  • 中图分类号: O175.8

Existence and Monotone Iteration of Positive Solutions for a Nonlocal Boundary Value Problem with Delay and p-Laplacian Operator

  • 摘要: 研究了一类具有时滞的p-Laplacian方程的非局部问题.利用单调迭代方法在未引入上下解的条件下得到了该边值问题正解存在的充分条件,并确立了收敛到该正解的迭代序列.
  • [1] 李森林.,温立志, 泛函微分方程[M],湖南科学技术出版社,1987.
    [2] Daqing Jiang., Multiple positive solutions for boundary value problems of second-order delay differential equations[J], Applied Mathematics Letters, 2002,15(5):575-583.
    [3] Dingyong bai, Yuantong xu., Existence of positive solutions for boundary-value problems of second-order delay differential equations[J], Applied Mathematics Letters, 2005,18(6): 621-630.
    [4] Wang, Youyu., Wenxia Zhao.; Ge., Weigao., Multiple positive solutions for boundary value problems of second order delay differential equations with one-dimensional p-Laplacian [J],Journal of Mathematical Analysis and Applications, 2007,326(1) 641-654.
    [5] XiaoBao Shu., YuanTong Xu., Triple positive solutions for a class of boundary value problems of second-order functional differential equations, Nonlinear Anal. 2005,61(8) 1401–1411.
    [6] Dexiang Ma.,Zengji Du.,Weigao Ge,Existence and iteration of monotone positive solutions for multipoint boundary value problem with p-Laplacian operator [J],Journal of Computers &Mathematics and Applications, 2005,50 (5) 729-739.
    [7] Bo Sun.,Weigao Ge., Existence and iteration of positive solutions to a class of Sturm–Liouville
    -like p-Laplacian boundary value problems [J],Nonlinear Analysis, 2008,69 (4) 1454-1461.
    [8] Huihui Pang.,Meiqiang Feng.,Weigao Ge, Existence and monotone iteration of positive solutions for a three-point boundary value problem[J],Applied Mathematics Letters, 2008,21(7):656-661.
    [9] Weibing Wang., Jianhua Shen., Positive solutions to a multi-point boundary value problem with delay[J]. Applied Mathematics and Computation, 2007,188(1) :96-102 .
    [10]Bo Du, Xueping Hu, Weigao Ge: Positive solutions to a type of multi-point boundary value problem with delay and one-dimensional p-Laplacian[J]. Applied Mathematics and Computation 2009,208(2): 501-510.

    [1] 李森林.,温立志, 泛函微分方程[M],湖南科学技术出版社,1987.
    [2] Daqing Jiang., Multiple positive solutions for boundary value problems of second-order delay differential equations[J], Applied Mathematics Letters, 2002,15(5):575-583.
    [3] Dingyong bai, Yuantong xu., Existence of positive solutions for boundary-value problems of second-order delay differential equations[J], Applied Mathematics Letters, 2005,18(6): 621-630.
    [4] Wang, Youyu., Wenxia Zhao.; Ge., Weigao., Multiple positive solutions for boundary value problems of second order delay differential equations with one-dimensional p-Laplacian [J],Journal of Mathematical Analysis and Applications, 2007,326(1) 641-654.
    [5] XiaoBao Shu., YuanTong Xu., Triple positive solutions for a class of boundary value problems of second-order functional differential equations, Nonlinear Anal. 2005,61(8) 1401–1411.
    [6] Dexiang Ma.,Zengji Du.,Weigao Ge,Existence and iteration of monotone positive solutions for multipoint boundary value problem with p-Laplacian operator [J],Journal of Computers &Mathematics and Applications, 2005,50 (5) 729-739.
    [7] Bo Sun.,Weigao Ge., Existence and iteration of positive solutions to a class of Sturm–Liouville
    -like p-Laplacian boundary value problems [J],Nonlinear Analysis, 2008,69 (4) 1454-1461.
    [8] Huihui Pang.,Meiqiang Feng.,Weigao Ge, Existence and monotone iteration of positive solutions for a three-point boundary value problem[J],Applied Mathematics Letters, 2008,21(7):656-661.
    [9] Weibing Wang., Jianhua Shen., Positive solutions to a multi-point boundary value problem with delay[J]. Applied Mathematics and Computation, 2007,188(1) :96-102 .
    [10]Bo Du, Xueping Hu, Weigao Ge: Positive solutions to a type of multi-point boundary value problem with delay and one-dimensional p-Laplacian[J]. Applied Mathematics and Computation 2009,208(2): 501-510.
  • 加载中
计量
  • 文章访问数:  1088
  • HTML全文浏览量:  67
  • PDF下载量:  222
  • 被引次数: 0
出版历程
  • 收稿日期:  2011-12-19
  • 修回日期:  2012-02-10
  • 刊出日期:  2013-03-25

目录

    /

    返回文章
    返回